Open Access
December, 1973 The Multitype Galton-Watson Process with Immigration
Norman Kaplan
Ann. Probab. 1(6): 947-953 (December, 1973). DOI: 10.1214/aop/1176996802


A multitype branching process with immigration is considered. A necessary and sufficient condition is found for when the process has a limiting stationary distribution. As a corollary to this result we are able to give necessary and sufficient conditions for when the extinction time for an ordinary multitype process has finite expectation.


Download Citation

Norman Kaplan. "The Multitype Galton-Watson Process with Immigration." Ann. Probab. 1 (6) 947 - 953, December, 1973.


Published: December, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0292.60135
MathSciNet: MR353472
Digital Object Identifier: 10.1214/aop/1176996802

Keywords: 60 , immigration , J80 , Multitype branching processes

Rights: Copyright © 1973 Institute of Mathematical Statistics

Vol.1 • No. 6 • December, 1973
Back to Top